Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Uneasiness, vaginal discharge, delayed periods after taking mother's horlicks. Should a normal lady avoid it?

Hi doctor, my wife is neither pregnant nor she is a mother, she felt uneasy after taking mother s horlicks for 2 weeks. She felt some vaginal fluid problem whenever she took it. When not taken, she felt normal and again started to take, same problem persisted, her periods also delayed to 13 days. Is it harmful to take mother s horlicks to a normal lady?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Mothers horlicks contains more DHA or docosahexaenoic acid other than normal horlicks with other multi vitamins & nutrients.
No research has been done that DHA causes vaginal fluid problem.
Her vaginal fluid problem seems to be due to her hormonal imbalance leads to delayed periods.
Answered: Sun, 29 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor